Solvability of equations that are analogues of Bellman equations in a problem of the control of diffusion processes with integral constraints and with incomplete feedback
Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 403-414 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1991_27_3_a4,
     author = {N. G. Dokuchaev},
     title = {Solvability of equations that are analogues of {Bellman} equations in a problem of the control of diffusion processes with integral constraints and with incomplete feedback},
     journal = {Differencialʹnye uravneni\^a},
     pages = {403--414},
     year = {1991},
     volume = {27},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1991_27_3_a4/}
}
TY  - JOUR
AU  - N. G. Dokuchaev
TI  - Solvability of equations that are analogues of Bellman equations in a problem of the control of diffusion processes with integral constraints and with incomplete feedback
JO  - Differencialʹnye uravneniâ
PY  - 1991
SP  - 403
EP  - 414
VL  - 27
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DE_1991_27_3_a4/
LA  - ru
ID  - DE_1991_27_3_a4
ER  - 
%0 Journal Article
%A N. G. Dokuchaev
%T Solvability of equations that are analogues of Bellman equations in a problem of the control of diffusion processes with integral constraints and with incomplete feedback
%J Differencialʹnye uravneniâ
%D 1991
%P 403-414
%V 27
%N 3
%U http://geodesic.mathdoc.fr/item/DE_1991_27_3_a4/
%G ru
%F DE_1991_27_3_a4
N. G. Dokuchaev. Solvability of equations that are analogues of Bellman equations in a problem of the control of diffusion processes with integral constraints and with incomplete feedback. Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 403-414. http://geodesic.mathdoc.fr/item/DE_1991_27_3_a4/